Hail, Union
- When
- June 3, 7:32 PM CST
- Where
- Union County, Pride
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.550, -87.900
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 3, 12:00 PM CST, 7 hours 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 100 PM CDT SAT JUN 3 2006 .DISCUSSION... THE PRIMARY CONCERN IS THE SLIGHT RISK THAT HAS BEEN FORCED SOUTHWARD INTO THE PAH CWA. CURRENT RADAR LOOP INDICATES A COUPLE OF ECHOES BUT APPEAR VERY SUSPECT...FALSE RETURNS. LATEST MCD MENTIONS POSSIBLE OR SLGT RISK OVER LARGE PORTION OF THE AREA. THERE IS SOME MOISTURE IN THE LOW LEVELS BUT DRY AIR ALOFT WILL LIKELY MIX DOWN. IN FACT THE FORECAST SOUNDINGS INDICATE DEEP MIXING THROUGH NEARLY 10K FEET. WITH THE AFOREMENTIONED IN MIND BELIEVE THE RH FORECAST IS FAR TO MOIST WITH OBS ALREADY INDICATING BELOW FORECAST MIN RH. THIS ALSO SUPPORTS LACK OF PRECIP. THUS...ANY PRECIP THAT DOES OCCUR WOULD LIKELY BE REMNANTS OF ORIGIN FARTHER NORTH. NON THE LESS WITH THE 12Z MODEL RUNS IN AGREEMENT THAT QPF WILL ARRIVE THIS EVENING IN THE FORM OF A DECAYING MCS. OTHERWISE...VERY FEW CHANGES TO EXISTING GRIDS WITH THE EXCEPTION OF THE MUCH DRIER AIR AND SLGT CHC CWA WIDE THIS EVENING. AS FOR TEMPS MOS IN RSNBL AGREEMENT AS NO REASON TO DEVIATE FAR FROM CURRENT GRIDS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && KH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 514 PM CDT SAT JUN 3 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-042215- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 514 PM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING IN AREAS ALONG AND NORTHEAST OF A LINE EXTENDING FROM CARBONDALE ILLINOIS TO METROPOLIS ILLINOIS TO MADISONVILLE KENTUCKY. THIS ENCOMPASSES MOST OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. THE MAIN HAZARD IS EXPECTED TO BE LARGE HAIL AND GUSTY WINDS. THE ACTIVITY SHOULD WEAKEN SOME AFTER DARK AS INSTABILITY DIMINISHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...TUESDAY...AND WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
645 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL MADISONVILLE 37.34N 87.51W
06/03/2006 M0.75 INCH HOPKINS KY EMERGENCY MNGR
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL FAIRFIELD 38.38N 88.37W
06/03/2006 M1.00 INCH WAYNE IL EMERGENCY MNGR
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
733 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL MILL SHOALS 38.25N 88.35W
06/03/2006 M0.75 INCH WHITE IL TRAINED SPOTTER
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
734 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL CARMI 38.09N 88.17W
06/03/2006 M0.75 INCH WHITE IL EMERGENCY MNGR
&&
SMITTYSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 819 PM CDT SAT JUN 3 2006 ILZ090-094-KYZ005-007-008-040315- LIVINGSTON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-POPE IL- 819 PM CDT SAT JUN 3 2006 ...LINE OF STRONG THUNDERSTORMS MOVING ACROSS FAR SOUTHERN ILLINOIS... AT 815 PM...A LINE OF STRONG THUNDERSTORMS WAS LOCATED IN FAR SOUTHERN ILLINOIS...ACROSS MASSAC AND SOUTHERN POPE COUNTIES. THIS LINE OF STORMS WILL CONTINUE TO MOVE OFF TO THE SOUTHEAST AT ABOUT 25 MPH AND CROSS THE RIVER INTO WESTERN KENTUCKY. COMMUNITIES IN THE PATH OF THESE STORMS INCLUDE METROPOLIS AND BROOKPORT ILLINOIS... AND PADUCAH...REIDLAND...CALVERT CITY...AND BENTON KENTUCKY. LOCATIONS IN THE PATH OF THIS LINE OF STORMS SHOULD BE ON THE LOOKOUT FOR TORRENTIAL DOWNPOURS...GUSTY WINDS...FREQUENT LIGHTNING AND SMALL HAIL. INDIVIDUALS PARTICIPATING IN OUTDOOR ACTIVITIES THIS EVENING SHOULD BE WATCHFUL AS THIS LINE OF STORMS APPROACHES...AND SEEK SHELTER APPROPRIATELY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
832 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL PRIDE 37.56N 87.89W
06/03/2006 M0.88 INCH UNION KY TRAINED SPOTTER
&&
SMITTYThe Evansville,IN radar (KVWX), 80 km away, was scanning. The volume nearest the first event began at 01:29 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517256.